# SDR 06FDEA0852

- Difficulty date: February 27, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 49,905 hours, 12,018 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMPARTMENT FRAME FOUND WITH DENT AT STATION 715 BETWEEN STRINGER 12-13R.  DECK COMPARTMENT DENT AT FRAME AT STATION 715 BETWEEN STR 12-  13R, REPAIR   CARRIED OUT AS PER SRM 53-30-00 FIGURE I VOLUME I.  REPAIR CLASSIFIED AS MAJOR AS PER   GMM   6-2-100.
